Translator Disclaimer
September 2020 C 0 -sequentially equicontinuous semigroups
Salvatore Federico, Mauro Rosestolato
Kyoto J. Math. 60(3): 1131-1175 (September 2020). DOI: 10.1215/21562261-2019-0010

Abstract

We present and apply a theory of one-parameter C 0 -semigroups of linear operators in locally convex spaces. Replacing the notion of equicontinuity considered by the literature with the weaker notion of sequential equicontinuity, we prove the basic results of the classical theory of C 0 -equicontinuous semigroups: we show that the semigroup is uniquely identified by its generator and we provide a generation theorem in the spirit of the celebrated Hille–Yosida theorem. Then we particularize the theory in some functional spaces and identify two locally convex topologies that allow us to gather—under a unified framework—various notions of C 0 -semigroups introduced by some authors to deal with Markov transition semigroups. Finally, we apply the results to transition semigroups associated to stochastic differential equations (SDEs).

Citation

Download Citation

Salvatore Federico. Mauro Rosestolato. " C 0 -sequentially equicontinuous semigroups." Kyoto J. Math. 60 (3) 1131 - 1175, September 2020. https://doi.org/10.1215/21562261-2019-0010

Information

Received: 21 December 2016; Revised: 23 April 2018; Accepted: 11 June 2018; Published: September 2020
First available in Project Euclid: 12 August 2020

MathSciNet: MR4134361
Digital Object Identifier: 10.1215/21562261-2019-0010

Subjects:
Primary: 46N30
Secondary: 47D06, 47D07, 60J35

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 3 • September 2020
Back to Top